# SDR 2013FA0000069

- Difficulty date: December 20, 2012
- Submitted: January 31, 2013
- Operation: General aviation
- Aircraft: N967DS
- Make and model: Diamon DA 40
- Aircraft serial: 401036
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: K3975
- Condition: Burned
- Location: Magneto
- Part time: 32 hours
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO COIL FAILED AND POINTS WERE BURNED, 32 HRS AFTER O/H.
